Hey butterfly, crinone delayed my AF two out of the three times I used it. It always showed up 48 hours after stopping it
+ Reply to Thread
Results 21 to 26 of 26
21-01-2013 13:39 #21
21-01-2013 14:30 #22
For me, it's the syneral nasal spray that makes me really emotional, as soon as I stop that, I start to feel better . I agree that the crinone gel is better than the progesterone pessaries. The crinone does make my boobs very sore, and I get very bloated, and I do get the dreaded cottage cheese (but honestly, I just wear a liner and clean externally when I have a shower, it's not that bad)... Both the pessaries and the crinone make me very itchy down there, which is the worst part for me. Laying down for an hour in the morning is just not feasible for me, so I started doing the pessaries vaginally at night, and anally in the morning - horrible! I'd far rather crinone!
19-03-2013 08:51 #23
Is anyone getting weird dreams while on crinone? The last 3 nights I've just had really stressful, vivid dreams and waking several times a night. I'm definitely no more stressed than I was before starting it so i doubt it's stress. I have a headache, I'm so tired
25-04-2015 10:55 #24Junior Member
- Join Date
- Apr 2015
I was using Crinone and didn't have many issues with it, beyond the mess and occasional black colour discharge.
My FS switched me to Endometrin pessaries and they were horrid. Discharge would gush out in ******s, and chunks of the tablet would fall out. It also created a red, burning sensation. Like a bad case of thrush but very dry, I'd wake up in the middle of the night due to the burn!
My clinic have a few remaining boxes of Crinone left so they've put them aside for me and I'll switch back next cycle!
17-05-2015 21:39 #25Junior Member
- Join Date
- May 2015
First time poster....... Will be doing my first FET next month so will have all this to look forward too I guess..... I have the boxes of Crinone sitting on the bench waiting.
Don't want to be the negative nancy but just a quick warning........ I nearly lost my friend last week to a blood clot to the lungs....... She was on Crinone in the morning and pessaries in the evening, she had bad leg cramps as one of her complaints and put it down to the medications, then one foot swelled up, these were all warning signs of DVT caused from the extra Progesterone in her system.
PLEASE SEEE YOUR DR IF YOU HAVE BAD LEG CRAMPS!!
My friend let it go and she was so close to a stroke or heart attack and now she faces the wait to see if it has affected her baby.
08-06-2015 19:36 #26
If anyone wants to sell unwanted Crinone please pm me thanks
By Hope for all in forum IVFReplies: 3Last Post: 07-11-2012, 20:16
By LoveAndHope in forum Pregnancy & Birth General ChatReplies: 5Last Post: 27-03-2012, 19:50
By AceOfBase in forum IVFReplies: 4Last Post: 19-02-2012, 10:54
SoftmatsSoftmats specialises in safe, non-toxic, and durable play mats. The international Premium Dwinguler™ Play Mats and ...
LATESTWhy it is OK for your child to be differentWhat is a blessing way? How is it different to a baby shower?7 ways to break the ‘mumnotony’ at home
POPULARWhen can I start giving chores to my children?New baby nursery checklist – a guide to newborn essentialsWhat to pack for labour and hospital – a checklist
FORUMS - chatting now ...
Egg Donation in South Africa #14Egg Donation
Egg Donation in Greece #5Egg Donation
I am... #20General Chat
Loan for a businessFamily Finances
Lunch box ideas that doesn't include sandwichRecipes & Lunchbox Ideas
Pelvic floor exercises - extra helpGeneral Health
Inheritance WWYDGeneral Chat